Configurations of rank-40r extremal even unimodular lattices (r=1,2,3)
Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 2, pp. 365-371.

Nous montrons que, si L est un réseau unimodulaire pair extrémal de rang 40r avec r=1,2,3, alors L est engendré par ses vecteurs de normes 4r et 4r+2. Notre résultat est une extension de celui d’Ozeki pour le cas r=1.

We show that if L is an extremal even unimodular lattice of rank 40r with r=1,2,3, then L is generated by its vectors of norms 4r and 4r+2. Our result is an extension of Ozeki’s result for the case r=1.

Reçu le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.632
Mots clés : Even unimodular lattices, extremal lattices, weighted theta series
@article{JTNB_2008__20_2_365_0,
     author = {Scott Duke Kominers and Zachary Abel},
     title = {Configurations of rank-${40r}$ extremal even unimodular lattices (${r=1,2,3}$)},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {365--371},
     publisher = {Universit\'e Bordeaux 1},
     volume = {20},
     number = {2},
     year = {2008},
     doi = {10.5802/jtnb.632},
     mrnumber = {2477509},
     zbl = {1185.11044},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.632/}
}
TY  - JOUR
AU  - Scott Duke Kominers
AU  - Zachary Abel
TI  - Configurations of rank-${40r}$ extremal even unimodular lattices (${r=1,2,3}$)
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2008
DA  - 2008///
SP  - 365
EP  - 371
VL  - 20
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.632/
UR  - https://www.ams.org/mathscinet-getitem?mr=2477509
UR  - https://zbmath.org/?q=an%3A1185.11044
UR  - https://doi.org/10.5802/jtnb.632
DO  - 10.5802/jtnb.632
LA  - en
ID  - JTNB_2008__20_2_365_0
ER  - 
Scott Duke Kominers; Zachary Abel. Configurations of rank-${40r}$ extremal even unimodular lattices (${r=1,2,3}$). Journal de Théorie des Nombres de Bordeaux, Tome 20 (2008) no. 2, pp. 365-371. doi : 10.5802/jtnb.632. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.632/

[1] C. Bachoc, G. Nebe, B. Venkov, Odd unimodular lattices of minimum 4. Acta Arithmetica 101 (2002), 151–158. | MR 1880305 | Zbl 0998.11034

[2] J. H. Conway, N. J. A. Sloane, Sphere Packing, Lattices and Groups (3rd edition). Springer-Verlag, New York, 1999. | MR 1662447 | Zbl 0915.52003

[3] W. Ebeling, Lattices and Codes (2nd edition). Vieweg, Germany, 2002. | MR 1938666 | Zbl 1030.11030

[4] N. D. Elkies, On the quotient of an extremal Type II lattice of rank 40, 80, or 120 by the span of its minimal vectors. Preprint.

[5] S. D. Kominers, Configurations of extremal even unimodular lattices. To appear, Int. J. Num. Thy. (Preprint arXiv:0706.3082, 21 Jun 2007.)

[6] M. Ozeki, On even unimodular positive definite quadratic lattices of rank 32. Math. Z. 191 (1986), 283–291. | MR 818672 | Zbl 0564.10016

[7] M. Ozeki, On the structure of even unimodular extremal lattices of rank 40. Rocky Mtn. J. Math. 19 (1989), 847–862. | MR 1043254 | Zbl 0706.11018

[8] M. Ozeki, On the configurations of even unimodular lattices of rank 48. Arch. Math. 46 (1986), 247–287. | MR 829816 | Zbl 0571.10020

[9] J.-P. Serre, A Course in Arithmetic. Springer-Verlag, New York, 1973. | MR 344216 | Zbl 0256.12001

Cité par Sources :